Periods of holomorphic maps on surfaces

Translated title of the contribution: Periods of holomorphic maps on surfaces

J. Llibre, W. Marzantowicz

Research output: Contribution to journalArticleResearch

5 Citations (Scopus)
Translated title of the contributionPeriods of holomorphic maps on surfaces
Original languageMultiple languages
Pages (from-to)309-326
JournalFunctiones et Approximatio Commentarii Mathematici
Volume40
Issue number2
Publication statusPublished - 1 Jan 2009

Cite this

Llibre, J., & Marzantowicz, W. (2009). Periods of holomorphic maps on surfaces. Functiones et Approximatio Commentarii Mathematici, 40(2), 309-326.